MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 100MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 100MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthritis (1723)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Additional device product codes: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a hardware removal of nail, helical blade, and locking screws followed by a total hip replacement surgery due to terrible arthritis.Initially, the patient was implanted with a trochanteric femoral nail advanced (tfna) on an unknown date.The hardware removal and total hip replacement surgery was successfully completed.There was no patient consequence.Concomitant devices reported: 12mm/130 deg ti cann tfna 420mm/right-sterile (part number 04.037.262s, lot h735696, quantity 1); 5.0mm ti locking screw w/t25 stardrive 48mm for im nails (part number 04.005.538, lot unknown, quantity 1); 5.0mm ti locking screw w/t25 stardrive 48mm for im nails (part number 04.005.538, lot unknown, quantity 1).This report involves one (1) tfna fenestrated helical blade 100mm.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: part number: 04.038.400, lot number: h556431, part manufacture date: 01-mar-2018, manufacturing location: elmira, part expiration date: 31-jan-2028, nonconformance noted: n/a, dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated helical blade 100mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 100MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11140237
Report Number2939274-2021-00126
Device Sequence Number11661678
Product Code KTT
UDI-Device Identifier10886982099280
UDI-Public(01)10886982099280
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.400
Device Catalogue Number04.038.400
Device Lot NumberH556431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12MM/130 DEG TI CANN TFNA 420MM/RIGHT; 5.0MM TI LOCKING SCREW; 5.0MM TI LOCKING SCREW; 12MM/130 DEG TI CANN TFNA 420MM/RIGHT; 5.0MM TI LOCKING SCREW; 5.0MM TI LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR